About MEAJO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions to authors | Online submission | Subscribe | Advertise | Contact | Login 
Middle East African Journal of Ophthalmology Middle East African Journal of Ophthalmology
Users Online: 567   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Delayed onset chloroquine retinopathy presenting 10 years after long-term usage of chloroquine

Kazi Mohmmad Salman, Saurabh Kumar, Rishi Pukhraj, Rishi Ekta

Year : 2013| Volume: 20| Issue : 1 | Page no: 89-91

   This article has been cited by
 
1 Ocular changes induced by drugs commonly used in dermatology
Anna Turno-Krecicka,Andrzej Grzybowski,Marta Misiuk-Hojlo,Eliza Patryn,Karolina Czajor,Malgorzata Nita
Clinics in Dermatology. 2016; 34(2): 129
[Pubmed]  [Google Scholar] [DOI]
2 Evaluation of Crimean-Congo hemorrhagic fever virus in vitro inhibition by chloroquine and chlorpromazine, two FDA approved molecules
O. Ferraris,M. Moroso,O. Pernet,S. Emonet,A. Ferrier Rembert,G. Paranhos-Baccalà,C.N. Peyrefitte
Antiviral Research. 2015; 118: 75
[Pubmed]  [Google Scholar] [DOI]
3 Contribution of Membrane Trafficking Perturbation to Retinal Toxicity
S. Khoh-Reiter,S. A. Sokolowski,B. Jessen,M. Evans,D. Dalvie,S. Lu
Toxicological Sciences. 2015; 145(2): 383
[Pubmed]  [Google Scholar] [DOI]
4 SEVERE VISUAL LOSS SECONDARY TO RETINAL TOXICITY AFTER INTRAVENOUS USE OF BISPHOSPHONATE IN AN EYE WITH KNOWN CHLOROQUINE MACULOPATHY
Lulu L. C. D. Bursztyn,Moness Masri,Thomas G. Sheidow
Retinal Cases & Brief Reports. 2014; 8(4): 322
[Pubmed]  [Google Scholar] [DOI]
5 Cystoid macular oedema and epiretinal membrane formation during progression of chloroquine retinopathy after drug cessation
S. Kellner,S. Weinitz,G. Farmand,U. Kellner
British Journal of Ophthalmology. 2014; 98(2): 200-206
[Pubmed]  [Google Scholar] [DOI]
6 Chloroquine
Reactions Weekly. 2013; 1461(1): 13
[Pubmed]  [Google Scholar] [DOI]

 

Read this article